Doctor insights on:
Ask your doctor: Truthfully, it really doesn't matter. We used to associate the elderly w/Geritol. But presumably you're female (you didn't describe your gender although you mentioned your cycle) so you probably lose a bit of iron w/your menses, which is where Geritol comes in. Realistically, if that's the case, it really doesn't matter when you start, since we don't cycle vitamins as much as take them daily. ...Read more
Not really: Geritol is a multi-vitamin supplement and as such has minimal caloric value. A better bet would be to add an extra 500 calories of healthy food to your diet on a daily basis. This would increase your weight by about a pound a week if everything else was kept stable. Taking the vitamin alone will not stimulate weight gain. ...Read more
I have something on my inner thigh I am scared help it on my right inner thigh next to my gentail?
See a doctor: Your condition cannot be determined by the amount of information you are supplying. ...Read more
From where?: From where are you bleeding? Nose? Gums? Rectum? Penis or vagina (you didn't state gender)? Geritol is a brand of vitamins (http://www.geritol.com/) marketed towards elderly when I was growing up. Regardless, vitamins shouldn't make you bleed. So you need to go see your family doctor for an evaluation. If you feel lightheaded, faint, dizzy, as if you might pass out, call 911 & unlock front door ...Read more
No: Geritol is a group of vitamins for the elderly. Most multivitamins have very low dosis of vitamins in each pill so most of the time is not dangerouse to take them. Unless you have a serous disease of the kidney or liver or allergy to any of the components of geritol most likely won't hurt. ...Read more